MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO SUTURE PASSER NEEDLE; NEEDLE, SUTURING, DISPOSABLE

CAYENNE MEDICAL QUATTRO SUTURE PASSER NEEDLE; NEEDLE, SUTURING, DISPOSABLE
Catalog Number CM-9011
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : see h10 narrative.
 
Event or Problem Description
It was reported that during a procedure, the suture passer needle instrument was found to be fractured when removed from the packaging.Another device was used to complete the procedure.No patient impact or adverse events have been reported as a result of the malfunction.Due diligence is in progress for this event, to date no further information has been reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual inspection of the returned suture passer needle confirmed that the needle is fractured.The weld is present on the needle and does not look like the weld fractured.It is noted that there are several damaged spots to the outer packaging of the needle.The needle width was confirmed to be conforming to the print specification.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Complaint sample was evaluated and the reported event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
QUATTRO SUTURE PASSER NEEDLE
Common Device Name
NEEDLE, SUTURING, DISPOSABLE
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key17850811
Report Number3006108336-2023-00029
Device Sequence Number19671168
Product Code GAB
UDI-Device Identifier00887868270147
UDI-Public(01)00887868270147(17)250721(10)65512977
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2025
Device Catalogue NumberCM-9011
Device Lot Number65512977
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2023
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose